MathSciNet Relay Station
MathSciNet bibliographic data
MR60262 (15,645f) 14.0X
Peeples, W. D., Jr. Elliptic curves and rational distance sets. Proc. Amer. Math. Soc. 5, (1954). 29–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement